# SDR IPXA2017031515184

- Difficulty date: March 10, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 52,198 hours, 16,867 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED DUE TO THE LEFT WINDSHIELD SHATTERED IN FLIGHT.  REMOVED AND REPLACED THE WINDSHIELD IAW MM 56-11-01-004-039, AND MM 56-11-01-404-017.
